MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL LONG STEM 8MM 175MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL LONG STEM 8MM 175MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 306-01-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); Aseptic loosening (4883)
Date of Event 02/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via clinical that this patient underwent a shoulder replacement.Subsequently, the patient experienced shoulder pain attributed to humeral component loosening and nonunion.A revision procedure was performed, during which the humeral stem, humeral tray, and humeral liner were revised.The outcome is considered resolved.No further information is available.

Brand Name
EQUINOXE, HUMERAL LONG STEM 8MM 175MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24889107
Report Number1038671-2026-00438
Device Sequence Number18600648
Product Code HSD
UDI-Device Identifier10885862083784
UDI-Public10885862083784
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Catalogue Number306-01-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/15/2026
Date Device Manufactured04/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight122 KG
Patient RaceWhite